| Model Number |
FX3608SWC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/09/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx3608swc was removed on (b)(6) 2017 due to loss of osseointegration 1 year and 4 months after implantation.The doctor noted periodontal disease during the surgery.The patient has medical history of diabetes.The patient has recovered without complications.